# SDR GTIA2014070701375

- Difficulty date: July 7, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N611NK
- Make and model: Airbus A320-232
- Aircraft serial: 4996
- Aircraft time: 10,273 hours, 4,710 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Row 18 Abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK DEPLOYED AFTER PARKING ROW 18 ABC.  ACCOMPLISHED PACKING OF THE OXYGEN MASK ASSY IAW AMM TASK 35-21-43-550-801-A, ACCOMPLISHED OPS CHECK OF MANUAL MASK RELEASE IAW AMM TASK 35-23-00-710-001-A.  ACFT OK FOR SERVICE.
